MathSciNet Relay Station
MathSciNet bibliographic data
MR1191869 (94g:03018) 03B10 (03C62 03F25)
Jech, Thomas On Gödel's second incompleteness theorem. Proc. Amer. Math. Soc. 121 (1994), no. 1, 311–313.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement